MEMBRANE-PERMEABILITY OF SOME MODEL COMPOUNDS THROUGH MACROPOROUS MEMBRANES


HASIRCI V., KAMEL I.

JOURNAL OF APPLIED POLYMER SCIENCE, vol.33, no.3, pp.925-932, 1987 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 1987
  • Doi Number: 10.1002/app.1987.070330321
  • Journal Name: JOURNAL OF APPLIED POLYMER SCIENCE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.925-932
  • Middle East Technical University Affiliated: No